# SDR UALA2011072503796

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 67,505 hours, 25,065 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 FLOORBEAM CRACKED AT LBL 24.75 AND LBL 45.5 AT UPPER CHORD FWD RADIUS.  MAJOR REPAIR ACCOMPLISHED: REPAIRED BY REPLACING UPPER CHORD AND INSTALLING DOUBLERS AT ECS DUCT HOLE, PER SRM AND UA-EVA 81082.  HFEC CUTOUT AND HOLES, NO CRACKS.
